Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 162, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 9, 2016, 1:40 PM CDT for Clarke County, Washington County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 1:40 PM CDT (18:40 UTC)
- Expired
- Jul 9, 2016, 2:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WUUS54 KMOB 091840 SVRMOB ALC025-129-091915- /O.NEW.KMOB.SV.W.0162.160709T1840Z-160709T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 140 PM CDT SAT JUL 9 2016 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA... CENTRAL CLARKE COUNTY IN SOUTHWESTERN ALABAMA... * UNTIL 215 PM CDT * AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAINT STEPHENS...OR 7 MILES NORTHWEST OF JACKSON...MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... JACKSON...SAINT STEPHENS AND LEROY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3147 8811 3165 8807 3164 8773 3138 8779 TIME...MOT...LOC 1839Z 280DEG 14KT 3155 8801 HAIL...0.75IN WIND...60MPH $$
1 follow-up statement
668
WWUS54 KMOB 091908
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT SAT JUL 9 2016
ALC129-091917-
/O.CAN.KMOB.SV.W.0162.000000T0000Z-160709T1915Z/
WASHINGTON AL-
208 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 3155 8786 3164 8789 3164 8773 3153 8776
TIME...MOT...LOC 1907Z 257DEG 21KT 3160 8779
$$
ALC025-091915-
/O.CON.KMOB.SV.W.0162.000000T0000Z-160709T1915Z/
CLARKE AL-
208 PM CDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL CLARKE COUNTY...
AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHATLEY...OR 7
MILES SOUTH OF GROVE HILL...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL CLARKE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3155 8786 3164 8789 3164 8773 3153 8776
TIME...MOT...LOC 1907Z 257DEG 21KT 3160 8779
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:14 PM CDT, 26 minutes earlier.
Area forecast discussion, Jul 9, 1:14 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Mobile AL 114 PM CDT SAT JUL 9 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 09/18Z issuance...Prevailing VFR to MVFR conditions at Terminals this afternoon...with brief periods of IFR late due to thunderstorms. Over interior showers and storms more numerous with periods of IFR due to ceilings more likely. Surface winds mostly light southwest...but more variable and stronger near the showers and thunderstorms. 12/DS && .PREV DISCUSSION... /issued 1213 PM CDT SAT JUL 9 2016/ DISCUSSION...See updated information for land areas below. UPDATE...Showers and thunderstorms are rapidly developing across inland areas of southeast MS and southwest AL early this afternoon. We expect storms to become even more widespread later this afternoon... some of them becoming strong to briefly severe. Strong gusty winds will be the primary threat...and frequent lightning and heavy rainfall will also be possible with the storms. Movement of the storms will be toward the east and southeast. Overall...forecast package for this afternoon seems to be in good shape. Temperatures have already reached the lower 90s at most locations...with mid 90 max temps over interior (lower 90s along immediate coast). Heat indices currently in the 99-104 degree range...with some 105-108 degree heat indices possible at times this afternoon. As storms become more numerous...will likely have an extensive blowoff cirrus deck developing across the region this afternoon...maybe limiting late afternoon heating slightly. 12/DS PREV DISCUSSION... /issued 702 AM CDT SAT JUL 9 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...VFR to MVFR conditions through 10.12z. Lower cigs and visibilities mainly in and around isolated to scattered showers and thunderstorms developing later this morning continuing into the evening hours...redeveloping near the coast and offshore during the early morning hours on sun. Winds will be mostly southwest at 3 to 6 knots early today increasing to 6 to 10 knots this afternoon through early this evening...diminishing to 3 to 6 knots late this evening and overnight. 32/ee PREV DISCUSSION... /issued 521 AM CDT SAT JUL 9 2016/ NEAR TERM /Now Through Saturday night/...Deep mid to upper ridge will weaken across the lower ms river valley and SE states today in response to a deepening mid to upper trof over the great lakes stretching southwest across the mid river valley and and western gulf enhanced by a well defined short wave trof shifting east southeast from the central plains to the lower ms river valley and central gulf states through tonight. This pattern is a reflection of a more amplified upper ridge located further west over the sw conus and rockies early this morning shifting east to the central plains states late this afternoon and tonight. With this pattern expect better mid level forcing or lift across the forecast area today and tonight resulting in better coverage of showers and thunderstorms for most locations in the forecast area through tonight. Latest satellite loops support this reasoning with widespread convection stretching from the mid ms river valley to central tx shifting east. At the surface a broad ridge of high pressure stretches from the western Atlantic to the lower ms river valley and western gulf progged to weaken generally to the west and north is response to digging upper trof approaching from the nw. Further east a developing sfc trof stretched from New England to the southeast conus with little effect to the weather pattern to the forecast area through tonight. As a result have made some significant tweaks to the current pop forecast across the area through tonight introducing higher pops offshore and near the coast early today followed by better coverage over most inland areas late this morning continuing into the evening hours. As for severe weather due to increased moisture and cooler temps in the upper levels generally from the west combined with better instability in the boundary layer or surface based capes ranging from 3300 to 4000 j/kg along with mid to upper lapse rates ranging from 6.5 to 7.0 c/km expect a few strong to possibly severe thunderstorms later this afternoon and early this evening with damaging straight line winds...frequent lightning and heavy downpours being the main threats. As for temps will start off with a blend of all the model guidance then adjust higher towards the current mav/ecmwf mos data due mostly to persistence and better consistency with surrounding wfos. Highs today will range from the lower to middle 90s for most areas today followed by lows in the mid 70s inland and the upper 70s to near 80 along the immediate coast. Heat indices will range from 102 to 106 degrees also. 32/ee SHORT TERM /Sunday Through Monday night/...An upper shortwave extending from the Ohio River Valley region to east Texas Sunday morning will bisect two upper high pressure areas, with one over the Desert Southwest/Northern Mexico and the other extending from the western Atlantic into the eastern gulf. All models are now depicting the shortwave remaining nearly stationary throughout the short term as this area of weakness becomes pinned between the bookend upper high pressure areas. As a result...the region will see a return of a wetter pattern both Sunday and Monday. Meanwhile a surface ridge will remain fixed from the western Atlantic, across the Florida peninsula and into the northeast Gulf of Mexico. This will maintain a light generally southwest wind flow and low level moisture in place across the region. As this new pattern sets up...a mix of clouds will prevail through the forecast period bringing mainly mostly cloudy skies with periods of partly cloudy conditions. Scattered to numerous showers and thunderstorms will occur during the daytime hours across the entire forecast area through the forecast period, with isolated to low end scattered coverage during the overnight hours. A few of the storms could be strong with gusty surface winds, frequent cloud to ground lightning and locally heavy rainfall. Additional widespread rainfall amounts will range from one- half to one inch with locally higher amounts likely under the stronger thunderstorms. High temperatures Sunday will range from 89 to 94 degrees...with heat indices ranging from 100 to 105 degrees. High temperatures Monday will range from 87 to 92 degrees, with heat indices ranging from 95 to 100 degrees. Low temperatures each night will be in the low to mid 70s, with upper 70s along the beaches. /22 LONG TERM /Tuesday Through Friday/...The upper level shortwave will eventually weaken and eject eastward through midweek...allowing the upper ridge to become re-established over the southern plains and northern Gulf of Mexico. A strong upper level shortwave over the northern plains the an embedded upper cutoff low over south central Canada will move over the upper midwest on Tuesday and the Great Lakes region on Wednesday, but the main upper impulses should remain north of the region. However, isolated to scattered showers and thunderstorms will continue to occur each day across the entire forecast area through the long term...again peaking during the maximum heating hours in the afternoon and early evening. High temperatures will continue to range from 90 to 95 degrees inland areas with upper 80s at the beaches. Low temperatures will range from 73 to 78 degrees inland areas and around 80 degrees along the beaches. /22 MARINE...High pressure will continue to stretch from the western Atlantic to the central and western gulf through much of next week. With this pattern a light to moderate southwesterly wind flow will persist over the marine area through midweek becoming more southerly later in the week. Little change in seas is expected. Better coverage of showers and thunderstorms can be expected through early next week. 32/ee && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 9, 5:38 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 538 AM CDT SAT JUL 9 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 538 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGH THIS AFTERNOON. A FEW STORMS COULD BECOME BRIEFLY STRONG TO MARGINALLY SEVERE...ACCOMPANIED WITH STRONG WIND GUSTS... FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING... WITH HEAT INDICES RANGING BETWEEN 100 AND 105 DEGREES ACROSS THE REGION BEGINING LATER THIS MORNING CONTINUING THROUGH EARLY THIE EVENING. SOME LOCALIZED READINGS BETWEEN 105 AND 108 IN A FEW LOCATIONS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION EACH DAY THROUGH NEXT WEEK. A FEW STORMS COULD BECOME BRIEFLY STRONG TO MARGINALLY SEVERE...ACCOMPANIED WITH STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH NEXT WEEK WITH HEAT INDICES RANGING BETWEEN 100 AND 105 DEGREES THROUGH SUNDAY...THEN SLIGHTLY LOWER THROUGH THE REMAINDER OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-101045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 538 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MUCH OF NEXT WEEK.
In the hours before
Special weather statement, Jul 9, 11:20 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CDT SAT JUL 9 2016
ALZ054-091645-
WILCOX AL-
1120 AM CDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL WILCOX COUNTY UNTIL 1145 AM CDT...
AT 1120 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DANNELLY RESERVOIR...OR 12 MILES NORTH OF CAMDEN...MOVING EAST AT 15
MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3224 8741 3224 8739 3220 8736 3220 8733
3218 8732 3216 8729 3214 8728 3215 8727
3214 8725 3212 8726 3212 8725 3210 8723
3208 8719 3205 8718 3202 8736 3225 8746
3226 8744
TIME...MOT...LOC 1620Z 252DEG 12KT 3217 8733Special weather statement, Jul 9, 1:01 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CDT SAT JUL 9 2016
ALZ051>054-091845-
CLARKE AL-WASHINGTON AL-WILCOX AL-CHOCTAW AL-
101 PM CDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CHOCTAW...SOUTHWESTERN WILCOX...NORTHERN WASHINGTON AND
NORTHERN CLARKE COUNTIES UNTIL 145 PM CDT...
AT 1257 PM CDT...STRONG THUNDERSTORMS WERE LOCATED JUST NORTH OF
COFFEEVILLE AND MCENTYRE...OR 15 MILES NORTHWEST OF GROVE
HILL...MOVING EAST-SOUTHEAST AT 20 TO 25 MPH. OTHER STRONG STORMS
WERE DEVELOPING EAST OF GILBERTOWN...ALSO MOVING EAST-SOUTHEAST AT
20 TO 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...WHATLEY...PINE HILL...SILAS...COFFEEVILLE...
FULTON...GILBERTOWN AND TOXEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3206 8812 3201 8811 3199 8810 3201 8809
3199 8807 3199 8767 3200 8766 3201 8762
3203 8762 3203 8756 3161 8761 3169 8846
3207 8844
TIME...MOT...LOC 1757Z 282DEG 23KT 3182 8800Special weather statement, Jul 9, 1:25 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 125 PM CDT SAT JUL 9 2016 ALZ052-053-055-262-091915- MONROE AL-CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL- 125 PM CDT SAT JUL 9 2016 ...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL BALDWIN...SOUTHWESTERN MONROE...EASTERN WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 215 PM CDT... AT 123 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAGARVILLE... OR 8 MILES SOUTHWEST OF JACKSON. OTHER STRONG STORMS WERE LOCATED BETWEEN BIGBEE AND SAINT STEPHENS. MOVEMENT OFF ALL STORMS WAS WAS TOWARD THE EAST-SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSON...WAGARVILLE...SAINT STEPHENS...LEROY AND MCINTOSH. LAT...LON 3160 8761 3113 8764 3124 8819 3167 8822 TIME...MOT...LOC 1823Z 276DEG 16KT 3143 8800
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:20 AM CDT | Special Weather Statement | MOB | Wilcox | 25 min |
| Jul 9, 1:01 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke | 44 min |
| Jul 9, 1:25 PM CDT | Special Weather Statement | MOB | Washington | 50 min |
| Jul 9, 1:46 PM CDT | Special Weather Statement | MOB | Clarke | 44 min |
| Jul 9, 1:49 PM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Jul 9, 2:17 PM CDT | Special Weather Statement | MOB | Monroe | 28 min |
| Jul 9, 2:43 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 32 min |
| Jul 9, 2:57 PM CDT | Special Weather Statement | MOB | Monroe | 63 min |
| Jul 9, 3:00 PM CDT | Special Weather Statement | MOB | Escambia | 60 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | MOB | Conecuh | 48 min |
| Jul 9, 3:36 PM CDT | Special Weather Statement | MOB | Crenshaw | 39 min |
| Jul 9, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 35 min |
| Jul 9, 4:14 PM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 31 min |
| Jul 9, 4:24 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 51 min |
| Jul 9, 4:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.